Hiya was diagnosed with cc Dec 15 done chemo and radiotherapy was very I'll during all now I'm left with sore legs and hips hands ect the doc said its just muscle pain I can't work because of it doc says it's just muscle pain all this time on I've had enough anyone else got this all the time on
I too have very sore and stiff hips , i also have aching in my wrists . I think the hips are probably to do with the treatment chemo/rads, however the other aches and pains i have im putting down to the menopause. I take omega three oil every day along with a multi vitamin . I do feel this helps me a little.
I just wonder if some light yoga or something might help you , my partner is a fitness fanatic ( i am certainly not!) and also a Physiotherapist so im given some gentle excercises to do and encouraged to go for walks however short they may be and / or swimming this also certainly helps .
I was also very ill during my treatment and spent a lot of time in bed which has really effected the muscles in my legs / hips. Its really hard to get back to normal and almost 2 years post chemo/ rads im still dealing with the effects of treatment , your not alone but slowly and surley you'll start to feel better.
If it does persist could you ask to be referred to a physiotherapist or possibly a rheumatologist for further advice.
I really hope you start to feel better .
Love greeni xx
Thankyou I was just saying I was going to try swimming to my husband to see if that would help Thankyou xxx
Hi Leeanne I've had terrible pains throughout all this - neck, feet (excruciatin) , hips etc. All scans showed nothing. I know the feet were peripheral neuritis caused by the chemo and the hips could have been caused but the radiation and I think the generalised muscle pain was caused by me being stressed out of my brain and wound up like a spring Plus of course the liver tests were out secondary to treatment. I tried myotherapy (more pain) remedial massage pleasant but no relief outside the hour, physiotherapy insignificant improvement and then I found a fabulous osteopath. I've had 6 sessions and I am markedly improved. I think it's also coinciding with a more relaxed me and a better liver function test. At one time I was on endone Dreadful stuff. It's been 18 months for me and I fully sympathise with you. I also went on HRT which I think helped. Now I am only on panadol twice a day. It Can be overwhelming Jayne
I've lost feeling in my feet-peripheral neuropathy and also got sore hips, elbows etc.
i put it down to them crashing me into menopause and the nasty side effects of radiotherapy.
i intend to start swimming too as at the moment I am like the lead from Driving Miss Daisy
It's just not fair hope your well soon xxx
It's not fair hope your well soon xxx